Tuesday, February 1, 2011

My Brother, My Hero

Ug. The love-hate relationship with my computer continues....

My brother was online and I was talking with him on google chat (he lives in California). Internet Explorer stopped working AGAIN, so I got back on and told him my computer was ticking me off. He asked what was happening, and then spent the next TWO HOURS remote controlling my computer getting rid of the viruses and malware. I thought I had anti-virus, but he said it looked like I had NONE. (He's a self-employed computer guru.)

Out of "X" number of files I had 251 infected ones! Sheez. There are still a few issues, but the BIG ones, like all the nasty ads on facebook....are GONE! YAY! And it's much faster. MUCH.

Heard from the neuro's office....my bloodwork is so far so good...there are no signs of kidney problems, Hallelujah! There is actually no measurable level of cyclosporine in my blood yet, and my immune system doesn't show suppression from the cyclo. SO, that either means I'm just going to keep feeling better as more of it gets into my system, OR it's working without further suppression of my immune system, which would be awesome. I'm just waiting to hear back from the neuro on what's next. He'll probably want more bloodwork before changing the dose...that's my thinking.

I also get to decrease my prednisone on Sunday...from 10mgs every day to 10 mg/5 mg every other day. That may not sound like a lot, but it really is. It will help with my blood sugar, moodiness, hunger...which is already starting to abate...FINALLY!!!!

So other than the blizzard warning and expected 18+ inches of snow in the next 24 hours, I'm all good!

6 comments:

bluewhitelife said...

Whoohoo! The main thing I got from that was that you're decreasing your prednisone dosage. Good luck with that - J has had a LOT of trouble decreasing his (in the past.) He may actually have to go back up to 40 mg/day for his eyes and he's really worried about going through withdrawal again :(
Some of that is due to the fun nature of his disease though - he has like an inability to control his own body temp and weening off the prednisone makes him psycho :)

Also, cyclosporine didn't mess me up either ;) I like it better that way!

I sound like a) a drug addict or b) a doctor. I am neither, I promise.

Rachel said...

IE seems to stop working quite often. When my computer got sick my guru installed Firefox for me. No problems since.

Great news about the prednisone and your labs. Sounds like things are falling into place.

Good luck with the weather, we are expecting an ice storm tonight, although not much is happening, I hope it passes us by!!

Karen Mortensen said...

Good to hear. I am glad you are doing well and that your brother was able to help you out.

Patty Ann said...

Whoo hoo!! I am so glad that you are feeling better and that things are actually looking up! I hate it when my computer goes on the fritz!! Thanks goodness you have a brother. I have to spend hours and hours trying to figure it out myself!! Someday, I will get a new computer!! good luck with the weather. Our storm tonight made the roads slick and nasty!

Young Wife said...

Glad your brother was able to help with your computer issues, and I'm thrilled with all the good health news!

CoconutPalmDesigns said...

That is so great about reducing your prednisone level! I am so happy for you.

My mother was on that for a long time for her lupus and finally was able to get off it completely. The lupus has come back full force over the last few weeks though and her doctor is talking of putting her back on it. She's really upset about it and fighting the whole idea.

Here's hoping you, sooner rather than later, are able to reduce your levels even more!

Cheers :-)
- Rainforest Mommy